Jump to content

HELP!! I am sick and can't keep anything down today


Recommended Posts

Hello all. I woke up this morning with a backache, so I got up and took 800 mg ibuprofen. I ate 4 saltine crackers and tried to go lay back down. I have been sick ever since. My stomach burns and if I burp, a little bit of bad tasting bitter puke shoots up the back of my throat. So, now I wonder if the ibuprofen made me sick or if I have a touch of the flu or if my band is messed up? I am stressed and that is probably not making things any better....

I don't know what to do from here. I just tried to eat some soup and it came back up. The only thing I have kept down today is some hot lemon water. I feel awful and when I lie down it makes me sicker because of the burning churning stomach. Ah!!! I am frustrated & confused. I know that I should just stick with some liquids for a couple of days and see if everything goes back to normal. I just wish I knew what was wrong so I could act accordingly.

Sure wish I had some anti-nausea medicine right now but my fill doc laughed and said it was not necessary. Any suggestions would be great.

Thanks for reading my all too detailed post. LOL

Natalie

Link to comment
Share on other sites

Hello all. I woke up this morning with a backache, so I got up and took 800 mg ibuprofen. I ate 4 saltine crackers and tried to go lay back down. I have been sick ever since. My stomach burns and if I burp, a little bit of bad tasting bitter puke shoots up the back of my throat. So, now I wonder if the ibuprofen made me sick or if I have a touch of the flu or if my band is messed up? I am stressed and that is probably not making things any better....

I don't know what to do from here. I just tried to eat some soup and it came back up. The only thing I have kept down today is some hot lemon water. I feel awful and when I lie down it makes me sicker because of the burning churning stomach. Ah!!! I am frustrated & confused. I know that I should just stick with some liquids for a couple of days and see if everything goes back to normal. I just wish I knew what was wrong so I could act accordingly.

Sure wish I had some anti-nausea medicine right now but my fill doc laughed and said it was not necessary. Any suggestions would be great.

Thanks for reading my all too detailed post. LOL

Natalie

OMG Natalie! I am so sorry! It does sound like the medicine made you sick. Wow. I have tried finding liquid meds and it sounds like that may be best. So sorry girlfriend! Get better real soon!

Link to comment
Share on other sites

I tried to take those large mg of ibuprphen before and couldn't do it because it upset my stomach. It actually made mine hurt really bad, burn and ache something awful. I didn't sick up though.

Talk to your Doc, it sounds like it's the meds. Try to at least get your water in.

Take care, Darlene

Link to comment
Share on other sites

Hello all. I woke up this morning with a backache, so I got up and took 800 mg ibuprofen. I ate 4 saltine crackers and tried to go lay back down. I have been sick ever since. My stomach burns and if I burp, a little bit of bad tasting bitter puke shoots up the back of my throat. So, now I wonder if the ibuprofen made me sick or if I have a touch of the flu or if my band is messed up? I am stressed and that is probably not making things any better....

I don't know what to do from here. I just tried to eat some soup and it came back up. The only thing I have kept down today is some hot lemon water. I feel awful and when I lie down it makes me sicker because of the burning churning stomach. Ah!!! I am frustrated & confused. I know that I should just stick with some liquids for a couple of days and see if everything goes back to normal. I just wish I knew what was wrong so I could act accordingly.

Sure wish I had some anti-nausea medicine right now but my fill doc laughed and said it was not necessary. Any suggestions would be great.

Thanks for reading my all too detailed post. LOL

Natalie

That's awful. Feel better, hun,

Jann

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...